Triple sums including Fibonacci numbers with three binomial coefficients

Funda Taşdemir
Notes on Number Theory and Discrete Mathematics
Print ISSN 1310–5132, Online ISSN 2367–8275
Volume 27, 2021, Number 1, Pages 188—197
DOI: 10.7546/nntdm.2021.27.1.188-197
Download full paper: PDF, 179 Kb

Details

Authors and affiliations

Funda Taşdemir
Department of Mathematics, Yozgat Bozok University
Yozgat, Turkey

Abstract

In this paper, we consider some triple sums that involve Fibonacci numbers with three binomial coefficients. We chose the indices of Fibonacci numbers as linear combination of the summation indices. Moreover, various types of alternating analogues of them whose powers depend on the index or indices are computed. These sums are evaluated in nice multiplication forms in terms of Fibonacci and Lucas numbers.

Keywords

  • Fibonacci numbers
  • Lucas numbers
  • Binomial triple sums

2010 Mathematics Subject Classification

  • 11B39
  • 05A10

References

  1. Carlitz, L. (1978). Some classes of Fibonacci sums. The Fibonacci Quarterly, 16, 411–426.
  2. Chen, L., & Wang, X. (2019). The power sums involving Fibonacci polynomials and their applications. Symmetry, 11(5), 635.
  3. Deveci, Ö., & Artun, G. (2019). On the Adjacency-Jacobsthal numbers. Communications in Algebra, 47(11), 4520–4532.
  4. Deveci, Ö., & Karaduman, E. (2017). On the Padovan p-numbers. Hacettepe Journal of Mathematics and Statistics, 46(4), 579–592.
  5. Kılıç, E. (2016). Some classes of alternating weighted binomial sums. Analele ştiinţifice ale Universităţii “Al. I. Cuza” Iaşi. Mat. (N.S.), 3, 835–843.
  6. Kılıç, E., Akkuş, I., Ömür, N., & Ulutaş, Y. T. (2015). Formulas for binomial sums including powers of Fibonacci and Lucas numbers. UPB Scientific Bulletin, Series A, 77, 69–78.
  7. Kılıç, E., & Arıkan, T. (2018). Double binomial sums and double sums related with certain linear recurrences of various order. Chiang Mai Journal of Science, 45, 1569–1577.
  8. Kılıç, E., & Belbachir, H. (2017). Generalized double binomial sums families by generating functions. Utilitas Mathematica, 104, 161–174.
  9. Kılıç, E., Ömür, N., & Ulutaş, Y. T. (2011). Binomial sums whose coefficients are products of terms of binary sequences. Utilitas Mathematica, 84, 45–52.
  10. Kılıç, E., & Taşdemir, F. (2019). On binomial double sums with Fibonacci and Lucas numbers-I. Ars Combinatoria, 144, 173–185.
  11. Kılıç, E., & Taşdemir, F. (2019). On binomial double sums with Fibonacci and Lucas numbers-II. Ars Combinatoria, 144, 345–354.
  12. Koparal, S., & Ömür, N. (2016). On congruences related to central binomial coefficients, harmonic and Lucas numbers. Turkish Journal of Mathematics, 40, 973–985.
  13. Layman, J. W. (1977). Certain general binomial-Fibonacci sums. The Fibonacci Quarterly, 15, 362–366.
  14. Ömür, N., & Duran, Ö. (2020). On binomial triple sums involving Fibonacci and Lucas numbers. Honam Mathematical Journal, 42, 49–62.
  15. Ömür, N., &  Şener, C. D. (2017). On identities for sequences of binomial sums with the terms of sequences {ukn} and {vkn}. European Journal of Pure and Applied Mathematics, 10, 506–515.
  16. Piejko, K. (2018). On k-distance Pell numbers and ((k−1)A, (k−1)B, kC)-edge coloured graphs. Ars Combinatoria, 139, 197–215.
  17. Seibert, J., & Trojovsky, P. (2005). On some identities for the Fibonomial coefficients. Mathematica Slovaca, 55, 9–19.
  18. Shannon, A. G. (2007). Some generalized rising binomial coefficients. Notes on Number Theory and Discrete Mathematics, 13(1), 25–30.
  19. Shannon, A. G., & Deveci, Ö. (2020). Rising binomial coefficients-type 1: extensions of Carlitz and Riordan. Advanced Studies on Contemporary Mathematics, 30(2), 263–268.
  20. Taşdemir, F. (2020). Binomial triple sums with the Lucas numbers. Punjab University Journal of Mathematics, 52, 37–43.
  21. Taşdemir, F., & Toska, T. G. (2020). Formulas for binomial double sums related to Lucas numbers. Ars Combinatoria, 152, 235–246.
  22. Vajda, S. (1989). Fibonacci & Lucas Numbers, and the Golden Section, John Wiley & Sons, Inc., New York.

Related papers

Cite this paper

Taşdemir, F. (2021). Triple sums including Fibonacci numbers with three binomial coefficients. Notes on Number Theory and Discrete Mathematics, 27(1), 188-197, doi: 10.7546/nntdm.2021.27.1.188-197.

Comments are closed.